# SDR SWAA2024091225368

- Difficulty date: August 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 18' FROM FWD EDGE; .4' IN LENGTH (MARKED)<[01] REPAIRED R/H HORIZONTAL STAB LOWER SKIN CRACK AT STAB STA 193.90 18' FROM FWD EDGE IAW SRM 55-10-01-2R-11 REPAIR 11.;[02] VERIFIED CORRECTIVE ACTION 1.
